Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Local smoothing properties of dispersive equations


Authors: P. Constantin and J.-C. Saut
Journal: J. Amer. Math. Soc. 1 (1988), 413-439
MSC: Primary 35Q20; Secondary 35D10
MathSciNet review: 928265
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q20, 35D10

Retrieve articles in all journals with MSC: 35Q20, 35D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1988-0928265-0
PII: S 0894-0347(1988)0928265-0
Article copyright: © Copyright 1988 American Mathematical Society